# SDR DALA2020103003540

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 124,899 hours, 17,748 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Contaminated
- Location: Recirculation
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB/FUMES-DUE TO ODOR IN CABIN AND FLIGHT DECK AFTER T/O, LANDED OVERWEIGHT.  NO EMERGENCY DECLARED.  CORRECTIVE ACTION: COMPLIED WITH OVERWEIGHT LANDING INSPECTION AND NO-GO ODI TASKS.  FOUND EVIDENCE OF HYD FLUID ON RT RECIRCULATION FILTER.  FOUND DAMAGED HYDRAULIC LINE UNDER CABIN FLOOR PANEL NEAR ROW 22 CDE.  REPAIRED LINE, REPLACED RECIRCULATION FILTERS, CLEANED AND RESTORED CABIN.  AIRCRAFT RETURNED TO SERVICE.
